Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 237027, 10 pages
http://dx.doi.org/10.1155/2014/237027
Research Article

Pullback Exponential Attractor for Second Order Nonautonomous Lattice System

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2School of Mathematical Science, Huaiyin Normal University, Huaiyin 223300, China

Received 7 January 2014; Accepted 27 February 2014; Published 3 April 2014

Academic Editor: Zengji Du

Copyright © 2014 Shengfan Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Chate and M. Courbage, “Lattice systems,” Physica D, vol. 10, no. 3-4, pp. 1–612, 1997. View at Google Scholar
  2. S.-N. Chow, “Lattice dynamical systems,” in Dynamical Systems, vol. 1822 of Lecture Notes in Mathematics, pp. 1–102, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. W. Bates, K. Lu, and B. Wang, “Attractors for lattice dynamical systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 11, no. 1, pp. 143–153, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Fan and Y. Wang, “Attractors for a second order nonautonomous lattice dynamical system with nonlinear damping,” Physics Letters A, vol. 365, no. 1-2, pp. 17–27, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Han, “Random attractors for second order stochastic lattice dynamical systems with multiplicative noise in weighted spaces,” Stochastics and Dynamics, vol. 12, no. 3, Article ID 1150024, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Han, “Asymptotic behaviors for second order stochastic lattice dynamical systems on k in weighted spaces,” Journal of Mathematical Analysis and Applications, vol. 397, no. 1, pp. 242–254, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. C. Oliveira, J. M. Pereira, and G. Perla Menzala, “Attractors for second order periodic lattices with nonlinear damping,” Journal of Difference Equations and Applications, vol. 14, no. 9, pp. 899–921, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Wang, “Dynamics of systems on infinite lattices,” Journal of Differential Equations, vol. 221, no. 1, pp. 224–245, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Zhao and S. Zhou, “Upper semicontinuity of attractors for lattice systems under singular perturbations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 5, pp. 2149–2158, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X.-Q. Zhao and S. Zhou, “Kernel sections for processes and nonautonomous lattice systems,” Discrete and Continuous Dynamical Systems B, vol. 9, no. 3-4, pp. 763–785, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Zhou, “Attractors for second order lattice dynamical systems,” Journal of Differential Equations, vol. 179, no. 2, pp. 605–624, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Zhou and L. Wei, “A random attractor for a stochastic second order lattice system with random coupled coefficients,” Journal of Mathematical Analysis and Applications, vol. 395, no. 1, pp. 42–55, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Y. Abdallah, “Exponential attractors for second order lattice dynamical systems,” Communications on Pure and Applied Analysis, vol. 8, no. 3, pp. 803–813, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Eden, C. Foias, B. Nicolaenko, and R. Teman, Exponential Attractors for Dissipative Evolution Equation, Research in Applied Mathematics, vol. 37, Masson/John Wiley, Paris, France, 1994.
  15. M. Efendiev, Y. Yamamoto, and A. Yagi, “Exponential attractors for non-autonomous dissipative system,” Journal of the Mathematical Society of Japan, vol. 63, no. 2, pp. 647–673, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Han, “Exponential attractors for lattice dynamical systems in weighted spaces,” Discrete and Continuous Dynamical Systems A, vol. 31, no. 2, pp. 445–467, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. A. Langa, A. Miranville, and J. Real, “Pullback exponential attractors,” Discrete and Continuous Dynamical Systems A, vol. 26, no. 4, pp. 1329–1357, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Efendiev, A. Miranville, and S. Zelik, “Exponential attractors for a nonlinear reaction-diffusion system in 3,” Comptes Rendus de l'Académie des Sciences, vol. 330, no. 8, pp. 713–718, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Efendiev, A. Miranville, and S. Zelik, “Global and exponential attractors for nonlinear reaction-diffusion systems in unbounded domains,” Proceedings of the Royal Society of Edinburgh A, vol. 134, no. 2, pp. 271–315, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Zhou and X. Han, “Pullback exponential attractors for non-autonomous lattice systems,” Journal of Dynamics and Differential Equations, vol. 24, no. 3, pp. 601–631, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Fan and H. Yang, “Exponential attractor and its fractal dimension for a second order lattice dynamical system,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 350–359, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Wang, S. Li, and D. Xu, “Random attractors for second-order stochastic lattice dynamical systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 1, pp. 483–494, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Zhou, “Attractors and approximations for lattice dynamical systems,” Journal of Differential Equations, vol. 200, no. 2, pp. 342–368, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Pazy, Semigroups of Linear Operator and Applications to Partial Differential Equations, Springer, New York, NY, USA, 2007.